RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 6, Number 9  


Solution of the Cauchy problem for a system of elasticity theory in an arbitrary domain
M. L. Rasulov
1543
A problem on the diffraction of a dipole field by a circular opening in a plane screen in the presence of a circular disc coaxial with it
E. A. Ivanov
1552
Certain questions on the stability of differential equations with aftereffect
S. N. Shimanov, G. S. Yudaev
1562
On the question of the asymptotic behavior of the solutions of Volterra's linear integral equations
Z. B. Tsalyuk, M. M. Shamsutdinov
1567
Certain properties of the integrating fractor
N. F. Otrokov
1574
An analysis of a discrete relay system on the phase plane
E. I. Gerashchenko, V. A. Gustomesov
1587
Second solutions of the nonlinear de la Vallée Poussin problem
Yu. V. Pokornyi
1599
Differentiability with respect to the functional parameter of the solutions of differential equations with lag
M. Kiselevich
1606
A stationary integro-differential transport equation
S. F. Morozov
1615
A mixed problem for certain pluriparabolic differential equations
N. I. Brisch, N. J. Yurchuk
1624
The Dirichlet problem for elliptic equations with unbounded lowest coefficients. I, II
N. I. Brisch, I. N. Yashkina
1631
Weak solutions of quasilinear parabolic equations
G. N. Yakovlev
1643
Analytic continuation of the Dirichlet series of elliptic boundary value problems. I, II
V. E. Shatalov, I. A. Shishmarev
1652
Boundary estimates of the derivatives of the solutions of a certain class of hypoelliptic equations in the $L_2$ metric
A. S. Fokht
1673
On the question of the stability of a certain discontinuous solution of the equations of gas dynamics
A. I. Karagodov
1683
Some new integral transforms
I. S. Zeinalov
1691
The application of the method of wave regions to the solution of a mixed problem for quasilinear hyperbolic equations with self-regulating lag
K. K. Gasanov
1697

Short Communications
The extension of Bendixson's method for a two-dimensional system to multidimensional analytic system
A. A. Shestakov
1708
The real singular points of the solutions of second order nonlinear differential equations
A. V. Kostin
1713
Construction of adjoint differential systems in the analytic case
S. S. Belyavsky
1716
The oscillatoriness of the solutions of a second order nonlinear equation with a sign-variable coefficient
I. V. Kamenev
1718
Second solutions of equations with positive operators
I. N. Astafieva
1722
The stability of the solution of the Dirichlet problem for an elliptic equation under a perturbation in measure of its coefficients
P. K. Senatorov
1725
A certain variant of the method of collocation by lines
Yu. P. Jarcev
1727
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020